Open Access
Translator Disclaimer
July, 1974 Admissibility in Statistical Problems Involving a Location or Scale Parameter
Lawrence D. Brown, Martin Fox
Ann. Statist. 2(4): 807-814 (July, 1974). DOI: 10.1214/aos/1176342768

Abstract

The purpose of this short paper is to point out how a slight modification of the formulation of the problem in Brown (1966) yields a variety of admissibility results for problems involving an unknown location or scale parameter. The results sketched, but not proved, include some applications of the analogous two parameter results in Brown and Fox (1974). The applications involve testing problems, estimation problems, and confidence set problems. We treat here only fixed sample size situations; although there also exist similar sequential applications. The proof is essentially that contained in Brown (1966).

Citation

Download Citation

Lawrence D. Brown. Martin Fox. "Admissibility in Statistical Problems Involving a Location or Scale Parameter." Ann. Statist. 2 (4) 807 - 814, July, 1974. https://doi.org/10.1214/aos/1176342768

Information

Published: July, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0285.62004
MathSciNet: MR370850
Digital Object Identifier: 10.1214/aos/1176342768

Subjects:
Primary: 62C15
Secondary: 62A05

Keywords: admissible , invariant , One dimensional location parameter

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2 • No. 4 • July, 1974
Back to Top